Deakin University
Browse

File(s) not publicly available

Locally generalized projective lattices satisfying a bundle theorem

journal contribution
posted on 2023-02-03, 03:33 authored by Lynn BattenLynn Batten
Locally generalized projective lattices satisfying a bundle theorem

History

Journal

Geometriae Dedicata

Volume

22

Pagination

363 - 369

ISSN

0046-5755

eISSN

1572-9168

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC